Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 107, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 6, 2007, 2:43 PM CDT for Audrain County, Boone County, Monroe County, Missouri. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2007, 2:43 PM CDT (19:43 UTC)
- Expired
- May 6, 2007, 3:45 PM CDT
- In force
- 62 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Audrain County, MO, Boone County, MO, Monroe County, MO
The radar
The St Louis radar (KLSX), 148 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.7 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2043 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 061943 SVRLSX MOC007-019-137-062045- /O.NEW.KLSX.SV.W.0107.070506T1943Z-070506T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 243 PM CDT SUN MAY 6 2007 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN AUDRAIN COUNTY IN CENTRAL MISSOURI NORTHERN BOONE COUNTY IN CENTRAL MISSOURI MONROE COUNTY IN NORTHEAST MISSOURI * UNTIL 345 PM CDT * AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF STURGEON...OR 10 MILES WEST OF CENTRALIA...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... CENTRALIA... MADISON... PARIS... GRANVILLE... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3911 9240 3906 9222 3963 9179 3961 9224 $$ GLASS
1 follow-up statement
000 WWUS53 KLSX 062016 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 316 PM CDT SUN MAY 6 2007 MOC007-019-137-062045- /O.CON.KLSX.SV.W.0107.000000T0000Z-070506T2045Z/ BOONE MO-AUDRAIN MO-MONROE MO- 316 PM CDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR MONROE...NORTHWESTERN AUDRAIN AND NORTHERN BOONE COUNTIES... AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STURGEON...OR ABOUT NEAR CENTRALIA...MOVING NORTHEAST AT 30 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...PARIS AND HOLLIDAY. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3911 9240 3906 9222 3963 9179 3961 9224 $$ GLASS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 12:47 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 6, 12:47 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 1247 PM CDT SUN MAY 6 2007 .DISCUSSION... ONE OF THE MOST COMPLEX MAY WEATHER PATTERNS I HAVE EVER SEEN IS TAKING PLACE ACROSS THE NATION. AN UPPER RIDGE/OMEGA BLOCK RUNS FROM THE LOWER MISSISSIPPI RIVER VALLEY NORTH INTO THE CANADIAN HUDSON BAY AREA. ON THE WEST SIDE AN EXTREMELY DEEP TROUGH ELONGATED THROUGH THE ROCKIES IS FORECAST TO SPLIT ITS ENERGY INTO HALF WITH THE SOUTHERN HALF AFFECTING OUR WEATHER FOR THE REST OF THE WEEK. IT WILL SLOWLY MEANDER EAST...REACHING CENTRAL ARKANSAS ON SATURDAY. A TREMENDOUS HIGH PRESSURE CENTER OVER EASTERN CANADA IS FORECAST TO DROP STRAIGHT SOUTH INTO THE EASTERN U.S. DRY COOL AIR ASSOCIATED WITH IT IS FORECAST TO PRESS WESTWARD AS FAR AS THE MISSISSIPPI RIVER THE NEXT COUPLE OF DAYS. THIS WILL TAKE THE HUMIDITY OUT OF THE AIR...ESPECIALLY IN ILLINOIS. DEWPOINTS ARE FORECAST TO TUMBLE INTO THE MIDDLE 40S TONIGHT EAST OF THE RIVER. AN INTENSE PRECIPITATION PRODUCIING SYSTEM HAS EVOLVED JUST TO OUR WEST FROM KANSAS INTO EASTERN NEBRASKA...WESTERN IOWA...AND NORTHWEST MISSOURI. IVE BEEN KEEPING TRACK OF OMAHA...THEY HAVE 5.14 INCHES SO FAR TONIGHT AND STILL RAINING A HALF INCH AN HOUR WITH THE BEST RAINS YET TO COME TODAY AND TONIGHT. NORTHWEST MISSOURI NORTH OF KANSAS CITY IS GETTING POUNDED. STORM TOTALS THERE SHOW 3 TO 5 INCHES OF RAIN HAVE FALLIN IN THE PAST FEW HOURS. THIS IS A VERY DIFFICULT FORECAST AGAIN. I HAVE CHANCE POPS FOR TODAY THROUGH TUESDAY IN NORTH CENTRAL MISSOURI BUT KEEP IT IN WESTERN COUNTIES DUE TO THE EXTREMELY DRY AIR MOVING IN FROM THE EAST. LOOKING AHEAD...MIDWEEK...AS THE UPPER TROUGH DRIFTS CLOSER WE CAN EXPECT INCREASED CLOUDS AND AT LEAST CHANCES FOR SHOWERS AND THUNDERSTORMS FOR THE LATTER HALF OF THE WEEK. PEDIGO && .AVIATION... FOR THE 18Z TAFS... THE OUTFLOW BOUNDARY FROM THE LARGE CONVECTIVE COMPLEX IN NW MO IS MAKING SOME EASTWARD MOVEMENT AND HAS GENERATED NEW DEEP CONVECTION ON ITS LEADING EDGE. THIS TREND IS EXPECTED TO CONTINUE WITH A THREAT OF TSRA AT KCOU AROUND 20Z. CONFIDENCE IS LESSER IN KUIN AS LOW LEVEL EASTERLY WINDS ARE ADVECTING DRIER AIR AND THE AIR MASS IS MORE STABLE. ELSEWHERE THE BAND OF MVFR CIGS FROM THE ST LOUIS AREA SOUTHWARD IS SHRINKING ON ITS NORTHERN FRINGE AND SHOULDNT BE MUCH OF A FACTOR AFTER 19Z. DRIER AIR WILL CONTINUE TO PUSH WESTWARD ACROSS THE AREA TONIGHT WITH VFR CONDS PREVAILING. THINK WE COULD SEE SOME MVFR CONDITIONS DEVELOP OVERNIGHT IN CENTRAL MO DUE TO ANTICIPATED PCPN THIS AFTERNOON AND HIGHER SFC DPTS IN THAT AREA. GLASS && .PRELIMINARY POINT TEMPS/POPS... ST LOUIS 77 59 79 61 / 20 10 20 20 QUINCY 75 56 78 61 / 30 20 20 30 COLUMBIA 80 62 82 64 / 40 30 40 30 JEFFERSON CITY 81 62 82 64 / 40 20 40 30 SALEM 78 52 77 57 / 10 10 10 10 FARMINGTON 79 58 80 59 / 20 10 20 20 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 6, 10:53 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1053 AM CDT SUN MAY 6 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-071215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 1053 AM CDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT ACROSS PORTIONS OF NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. AN ISOLATED SEVERE STORM CONTAINING DAMAGING WINDS AND LARGE HAIL AS WELL AS LOCALLY HEAVY RAINFALL IS POSSIBLE IN CENTRAL MISSOURI. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS NEARLY EVERY DAY ACROSS THE MAJORITY OF THE REGION AS AN UNSETTLED WEATHER PATTERN PERSISTS ACROSS THE NATIONS MIDSECTION. WIDESPREAD EXCESSIVE RAINFALL ACROSS THE CENTRAL PLAINS WILL RESULT IN SIGNIFICANT RISES ON THE MISSOURI RIVER. A FLOOD WAVE IS EXPECTED TO MOVE DOWN THE MISSOURI RIVER WITH FLOODING FORECAST AT ALL POINTS FROM JEFFERSON CITY TO ST CHARLES DURING THE LATER HALF OF THE WEEK INTO NEXT WEEKEND. MODERATE AND POSSIBLY MAJOR FLOODING IS POSSIBLE WHEN THE CRESTS OCCUR. SEE THE LATEST FLOOD PRODUCTS FROM THE NATIONAL WEATHER SERVICE FOR SPECIFIC INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GLASS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 2:06 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 39 min |
| May 6, 2:27 PM CDT | Severe Thunderstorm Warning | LSX | Moniteau | 48 min |
| May 6, 3:14 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 61 min |
| May 6, 3:44 PM CDT | Severe Thunderstorm Warning | LSX | Moniteau | 46 min |
| May 6, 3:51 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 39 min |
| May 6, 4:16 PM CDT | Flash Flood Warning | LSX | Boone, Moniteau | 4 hr |
| May 6, 4:35 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 40 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.